Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

July 9, 2021Chattahoochee County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 9, 2021, 7:34 PM EDT for Chattahoochee County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2021, 7:34 PM EDT (23:34 UTC)
Expired
Jul 9, 2021, 8:00 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

County Chattahoochee County, GA

The radar

The Maxwell AFB radar (KMXX), 87 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
785 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

532 
WWUS82 KFFC 092334
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
734 PM EDT Fri Jul 9 2021
 
GAZ089>091-102-103-100000-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
734 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...NORTHEASTERN
STEWART...SOUTHWESTERN MARION...NORTHWESTERN WEBSTER AND SOUTHERN
MUSCOGEE COUNTIES UNTIL 800 PM EDT...

At 733 PM EDT...a strong thunderstorm was over Cusseta, moving 
southeast at 40 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects. Heavy rain may cause temporary 
           street flooding, especially in poor drainage areas.

Some locations in the path of this storm include
Cusseta, Fort Benning/Lawson Army Air Field, Seminole, Christopher,
Sand Hill, Battle Park, Jamestown/south Fort Benning, Brooklyn,
Renfroe, Manta, Zellobee, Custer Road Terrace, Benning Hills, Church
Hill, Benning Park, Carter Acres and Louvale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3220 8498 3221 8498 3222 8497 3222 8493
      3224 8491 3225 8492 3226 8489 3230 8494
      3233 8501 3235 8500 3238 8497 3239 8499
      3239 8497 3241 8498 3242 8496 3245 8496
      3231 8470 3239 8459 3210 8449
TIME...MOT...LOC 2333Z 295DEG 35KT 3230 8480 

HAIL...0.25IN
WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 3:59 PM EDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jul 9, 3:59 PM EDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
359 PM EDT Fri Jul 9 2021

.SHORT TERM /Tonight through Saturday Night/...

A 500 mb trough will remain in place roughly along the Atlantic
coast through Saturday, flattening out towards the end of the short
term period. Northwesterly flow aloft on the backside of the trough
axis will persist over the forecast area through the remainder of
the day and through tomorrow afternoon. Guidance continues to
indicate Several disturbances traversing the upper level flow,
helping trigger convection as they move to the southeast through
Georgia. At the surface, a weak cold frontal boundary has pushed
slowly southward towards the Tennessee/Kentucky border. It is
expected to stall north of Georgia tonight and into Saturday,
keeping deep atmospheric moisture in place across our forecast area.
Dewpoints will be in the upper 60s to mid 70s and precipitable water
values will range from 1.5 to 2 inches through the short term
period.

At the time of this writing, a cluster of numerous showers and
thunderstorms organized ahead of an upper disturbance is positioned
near the I-20 corridor, and will continue to push southward through
the remainder of the afternoon and into the evening hours. As a
result, likely PoPs are forecast across the majority of north
Georgia during this time, along with high-end chance PoPS in central
Georgia. With the moist airmass over the area and temperatures in
the 80s ahead of the storms, SBCAPE values are in the 2500-3000 J/kg
range. In addition, mid-level lapse rates are not entirely
negligible, ranging from 6 to 6.5 C/km and DCAPE values could reach
as high as 750-1000 J/kg. As a result of these factors, there
remains a chance for a few thunderstorms to become strong to severe
this afternoon and early evening, capable of producing damaging wind
gusts. Small hail and frequent lightning are also possible with
stronger storms that develop.

Shower and thunderstorm coverage will diminish after sunset,
ultimately coming to an end after midnight. Diurnally-driven
convection is expected once again on Saturday, likely focused along
another disturbance in the upper level flow. Chance to low-end
likely PoPs are forecast across the forecast area by Saturday
afternoon, with the highest chances in far north Georgia. Abundant
heating and moisture will once again lead to ample destabilization
once again tomorrow, and lapse rates are expected to be slightly
steeper compared to today. While an organized, widespread severe
weather threat is not expected, a few storms could once again become
strong to severe tomorrow afternoon. Considering the abundant
atmospheric moisture in place over the area and high precipitable
water values, any storms that form will be capable of producing
heavy rainfall today and tomorrow. With light boundary layer winds,
slow-moving storms producing heavy rain could also lead to localized
flooding concerns.

King

.LONG TERM /Sunday through Friday/...

The first part of the long term period will be characterized by an
upper-level trough/low centered near IA/MO/IL and a feed of deep,
tropical moisture spreading across the Southeast, courtesy of flow
around the Bermuda High. The best upper-level dynamics associated
with the upper trough/low will remain well to our north and west,
though weak mid-level disturbances moving over the area could help
to focus convection each day.

The upper trough will lift to the northeast on Tuesday as the
western extent of the Bermuda High spreads inland across the Eastern
Seaboard. Moisture advection around the western periphery of the
high will keep the CWA in a tropical air mass through the remainder
of the period, and daytime heating will generate scattered to
numerous showers and storms each day. With PWATs approaching
anomalous values (around 2+ inches) across much of the CWA, stronger
storms each day could produce very heavy rain, potentially leading
to localized nuisance flooding. Additional storm threats will
included gusty winds and frequent lightning. Widespread severe
weather is not anticipated at this time, as upper-level
support/dynamics will be lacking.

Martin

&&

.AVIATION...
18Z Update...
Numerous SHRA/TSRA is ongoing across northern Georgia and will
continue to push south through the afternoon. There is a TEMPO for
TSRA at ATL from 18-20Z followed by prevailing TSRA from 20-22Z
when the main cluster of storms is expected to arrive. Precip
chances are expected to diminish after sunset and come to an end
by midnight. Mainly VFR conditions are ongoing, along with MVFR
ceilings and visibility restrictions where SHRA/TSRA occurs. Some
scattered MVFR level clouds are anticipated on Saturday morning.
Winds will be mainly W through the period at 6-10 kts, with the
exception of variable gusts near any SHRA/TSRA.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  90  71  90 /  30  40  10  60
Atlanta         71  88  71  89 /  30  40  10  60
Blairsville     65  83  65  82 /  20  50  20  70
Cartersville    69  89  70  90 /  40  30  20  60
Columbus        71  91  71  91 /  30  30  10  60
Gainesville     70  88  70  88 /  30  40  10  60
Macon           71  90  71  92 /  30  30  10  60
Rome            70  89  71  90 /  30  40  20  60
Peachtree City  70  88  70  90 /  30  30  10  60
Vidalia         73  89  72  88 /  30  30  20  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Martin
AVIATION...King
Hazardous weather outlook, Jul 9, 11:32 AM EDT, 8 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1132 AM EDT Fri Jul 9 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1132 AM EDT Fri Jul 9 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected across north and central
Georgia this afternoon and evening. In addition, a few strong to
severe thunderstorms will be possible, capable of producing
damaging wind gusts, as well as frequent lightning and small hail.
Very heavy rainfall could also occur with stronger storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered to numerous thunderstorms with very heavy rainfall are
expected across north and central Georgia Friday through Thursday,
mainly in the afternoon and evening. A few storms may become
strong with gusty winds and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jul 9, 5:56 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
556 PM EDT Fri Jul 9 2021

GAZ085-086-097-098-111>113-092230-
Toombs GA-Wheeler GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
Laurens GA-
556 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOOMBS...NORTHEASTERN
WHEELER...EMANUEL...TREUTLEN...SOUTHEASTERN JOHNSON...NORTHERN
MONTGOMERY AND NORTHEASTERN LAURENS COUNTIES UNTIL 630 PM EDT...

At 555 PM EDT...a line of strong thunderstorms extended from near
Minter to Soperton, Swainsboro and Canoochee, moving southeast at 20
mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Swainsboro, Lyons, Soperton, Mount Vernon, Vidalia, Twin City,
Adrian, Stillmore, Oak Park, Ailey, Higgston, Garfield, Santa Claus,
Nunez, Tarrytown, Spann, Ohoopee, Lothair, Covena and Modoc.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3254 8203 3256 8208 3252 8215 3242 8219
      3235 8225 3218 8219 3212 8220 3209 8235
      3227 8274 3270 8281 3266 8246 3277 8213
      3266 8208 3260 8200
TIME...MOT...LOC 2155Z 316DEG 19KT 3253 8273 3233 8252 3240 8239 3270
8207

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 9, 6:28 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
628 PM EDT Fri Jul 9 2021

GAZ069-079>081-083-086-093>098-105-107>113-092330-
Toombs GA-Peach GA-Wheeler GA-Telfair GA-Emanuel GA-Wilcox GA-
Talbot GA-Dodge GA-Twiggs GA-Pulaski GA-Macon GA-Dooly GA-Taylor GA-
Treutlen GA-Upson GA-Houston GA-Crawford GA-Montgomery GA-Laurens GA-
Bleckley GA-
628 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...PEACH...WHEELER...
NORTHEASTERN TELFAIR...SOUTHWESTERN EMANUEL...NORTHERN WILCOX...
EASTERN TALBOT...DODGE...SOUTHERN TWIGGS...PULASKI...NORTHEASTERN
MACON...NORTHEASTERN DOOLY...TAYLOR...TREUTLEN...SOUTHEASTERN
UPSON...HOUSTON...CRAWFORD...MONTGOMERY...LAURENS AND BLECKLEY
COUNTIES UNTIL 730 PM EDT...

At 626 PM EDT...a line of strong thunderstorms extended from near
Thomaston to Warner Robins and Soperton, moving southeast at 20 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, Perry, Fort Valley, Thomaston, Swainsboro, McRae, Cochran,
Eastman, Hawkinsville, Lyons, Soperton, Alamo, Mount Vernon, Butler,
Roberta, Warner Robins, Vidalia, Centerville, Byron and Unadilla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3205 8221 3197 8265 3208 8339 3255 8431
      3289 8440 3263 8363 3248 8283 3256 8235
      3233 8224 3218 8219
TIME...MOT...LOC 2226Z 328DEG 15KT 3281 8436 3239 8351 3228 8275 3237
8238

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 9, 7:10 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
710 PM EDT Fri Jul 9 2021

GAZ105-107>111-100015-
Dooly GA-Wheeler GA-Telfair GA-Wilcox GA-Dodge GA-Pulaski GA-
710 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOOLY...SOUTHEASTERN
WHEELER...TELFAIR...WILCOX...SOUTHWESTERN DODGE AND SOUTHWESTERN
PULASKI COUNTIES UNTIL 815 PM EDT...

At 709 PM EDT...a line of strong thunderstorms extended from near
Elko to Chauncey and Alamo, moving southeast at 30 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Abbeville, Unadilla, Lumber City, Rochelle, Milan, Pineview, Rhine,
Jacksonville, Horse Creek Wma, Antioch Church, Pope City, Finleyson,
Temperance, Browning, China Hill, Tippettville, Owensboro and
Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3178 8303 3181 8309 3181 8314 3185 8318
      3185 8345 3227 8377 3208 8339 3196 8255
      3192 8263 3192 8268 3190 8269 3186 8276
      3186 8278 3184 8279 3178 8289 3179 8290
      3178 8292 3179 8298 3178 8299
TIME...MOT...LOC 2309Z 315DEG 25KT 3222 8281 3209 8296 3237 8366

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 9, 7:14 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
714 PM EDT Fri Jul 9 2021

GAZ078-079-089>091-100000-
Chattahoochee GA-Harris GA-Marion GA-Talbot GA-Muscogee GA-
714 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTAHOOCHEE...
SOUTHEASTERN HARRIS...NORTHWESTERN MARION...SOUTHWESTERN TALBOT AND
MUSCOGEE COUNTIES UNTIL 800 PM EDT...

At 713 PM EDT...a strong thunderstorm was over northeast Columbus,
moving east at 25 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of this storm include
Geneva, North Fort Benning, Upatoi, Ellerslie, Saint Marys Hills,
Edgewood, Flat Rock, Highland Park, Juniper, Vista Terrace, Columbus
Metropolitan Airport, Oakland, Box Springs, Kenwood, Midland, Marion
Estates and Eelbeck/West Fort Benning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3247 8498 3265 8492 3265 8455 3246 8451
      3231 8470
TIME...MOT...LOC 2313Z 284DEG 24KT 3254 8487

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 9, 7:26 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
726 PM EDT Fri Jul 9 2021

GAZ095-096-105-107>113-100000-
Toombs GA-Dooly GA-Wheeler GA-Telfair GA-Houston GA-Wilcox GA-
Montgomery GA-Bleckley GA-Dodge GA-Pulaski GA-
726 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOOMBS...NORTHEASTERN
DOOLY...WHEELER...NORTHEASTERN TELFAIR...SOUTHEASTERN HOUSTON...
NORTHERN WILCOX...SOUTHERN MONTGOMERY...SOUTHWESTERN BLECKLEY...DODGE
AND PULASKI COUNTIES UNTIL 800 PM EDT...

At 725 PM EDT...a line of strong thunderstorms extended from near
Browndale to near Milan to near Towns to near Alamo, moving
southeast at 35 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
McRae, Eastman, Hawkinsville, Alamo, Helena, Uvalda, Scotland,
Chauncey, Alston, Union, Towns, Dubois, Hayneville, Browndale, Spring
Hill, Mobley Crossing, Mock Springs, Baileys Park, McNatt Falls and
Ocmulgee Banks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3194 8228 3193 8230 3195 8231 3193 8232
      3194 8238 3196 8238 3197 8244 3196 8250
      3195 8248 3196 8253 3207 8337 3226 8372
      3234 8369 3247 8360 3222 8303 3215 8299
      3218 8292 3215 8262 3202 8221 3192 8222
TIME...MOT...LOC 2325Z 321DEG 31KT 3226 8358 3199 8303 3195 8282 3211
8272

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 9, 7:34 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
734 PM EDT Fri Jul 9 2021

GAZ089>091-102-103-100000-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
734 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...NORTHEASTERN
STEWART...SOUTHWESTERN MARION...NORTHWESTERN WEBSTER AND SOUTHERN
MUSCOGEE COUNTIES UNTIL 800 PM EDT...

At 733 PM EDT...a strong thunderstorm was over Cusseta, moving
southeast at 40 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of this storm include
Cusseta, Fort Benning/Lawson Army Air Field, Seminole, Christopher,
Sand Hill, Battle Park, Jamestown/south Fort Benning, Brooklyn,
Renfroe, Manta, Zellobee, Custer Road Terrace, Benning Hills, Church
Hill, Benning Park, Carter Acres and Louvale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3220 8498 3221 8498 3222 8497 3222 8493
      3224 8491 3225 8492 3226 8489 3230 8494
      3233 8501 3235 8500 3238 8497 3239 8499
      3239 8497 3241 8498 3242 8496 3245 8496
      3231 8470 3239 8459 3210 8449
TIME...MOT...LOC 2333Z 295DEG 35KT 3230 8480

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 9:12 PM EDTSpecial Weather StatementFFCMorgan, Newton, Rockdale, Walton48 min
Jul 8, 9:56 PM EDTSpecial Weather StatementFFCMorgan, Newton, Oconee, Rockdale49 min
Jul 9, 11:23 AM EDTSpecial Weather StatementFFCWhitfield22 min
Jul 9, 11:47 AM EDTSpecial Weather StatementFFCMurray43 min
Jul 9, 12:29 PM EDTSpecial Weather StatementFFCFannin, Gilmer31 min
Jul 9, 12:39 PM EDTSpecial Weather StatementFFCChattooga36 min
Jul 9, 1:01 PM EDTSpecial Weather StatementFFCGordon29 min
Jul 9, 1:09 PM EDTSpecial Weather StatementFFCDodge36 min
Jul 9, 1:24 PM EDTSpecial Weather StatementFFCHall36 min
Jul 9, 1:27 PM EDTSpecial Weather StatementFFCChattooga33 min
Jul 9, 1:37 PM EDTSpecial Weather StatementFFCGordon38 min
Jul 9, 1:59 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Walker, Whitfield31 min
Jul 9, 2:11 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Gordon34 min
Jul 9, 2:18 PM EDTSpecial Weather StatementFFCCobb, DeKalb, Fulton27 min
Jul 9, 2:22 PM EDTSpecial Weather StatementFFCPolk8 min
Jul 9, 2:28 PM EDTSpecial Weather StatementFFCMorgan, Oconee47 min
Jul 9, 2:33 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Cobb, Forsyth, Paulding, Pickens and 1 more27 min
Jul 9, 2:36 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe, Wilkes24 min
Jul 9, 2:40 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Gwinnett, Henry, Newton and 2 more35 min
Jul 9, 2:47 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Walton28 min
Jul 9, 3:03 PM EDTSpecial Weather StatementFFCCobb, Forsyth, Fulton, Gwinnett27 min
Jul 9, 3:06 PM EDTSpecial Weather StatementFFCGreene, Hancock, Jasper, Putnam, Taliaferro, Warren and 1 more24 min
Jul 9, 3:11 PM EDTSpecial Weather StatementFFCHenry, Newton, Rockdale19 min
Jul 9, 3:24 PM EDTSpecial Weather StatementFFCBarrow, Henry, Morgan, Newton, Oconee, Rockdale and 1 more36 min
Jul 9, 3:32 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Douglas, Fulton28 min
Jul 9, 3:43 PM EDTSpecial Weather StatementFFCHancock, Putnam, Warren32 min
Jul 9, 4:04 PM EDTSpecial Weather StatementFFCButts, Clayton, Fayette, Henry, Jasper, Spalding41 min
Jul 9, 4:15 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jefferson, Putnam45 min
Jul 9, 4:40 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Butts, Emanuel, Glascock, Hancock and 12 more50 min
Jul 9, 5:05 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson40 min
Jul 9, 5:20 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen40 min
Jul 9, 5:34 PM EDTSpecial Weather StatementFFCBibb, Crawford11 min
Jul 9, 5:44 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Crawford, Laurens, Peach, Twiggs and 1 more46 min
Jul 9, 5:56 PM EDTSpecial Weather StatementFFCEmanuel, Toombs, Treutlen34 min
Jul 9, 6:28 PM EDTSpecial Weather StatementFFCBleckley, Crawford, Dodge, Houston, Laurens, Montgomery and 6 more62 min
Jul 9, 7:10 PM EDTSpecial Weather StatementFFCTelfair, Wilcox65 min
Jul 9, 7:14 PM EDTSpecial Weather StatementFFCMuscogee46 min
Jul 9, 7:26 PM EDTSpecial Weather StatementFFCDodge, Pulaski, Wheeler34 min
Jul 9, 7:59 PM EDTSpecial Weather StatementFFCChattahoochee, Macon, Marion, Schley46 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.